My daughter was prescribed imipramine for anxiety. We were suppsed to start with one pill (25 mg) a night for a week, then increase to two pills, and on the third week start 75 mg and keep at that level. Well after increasing the dose to (50 mg) last night I had to pick her up frm school today due to extreme nausea. Come to find out after going to the Dr's he had given us 50 mg pills instead of 25 so essentially I gave my daughter 100 mg of imipramine last night. Could the big increase cause real bad nauseau even though she tollerated the 50 mg just fine.
- Imipramine Information for Consumers
- Imipramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imipramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2009 • 2 answers
Posted 5 Dec 2010 • 1 answer
Posted 28 Dec 2010 • 2 answers
Posted 5 Nov 2013 • 1 answer
Posted 6 Nov 2015 • 4 answers